It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


The 50,000iu prescription med comes as a gel cap.
It is hard on the stomach (because it is such a HUGE dose) but those side effects can be minimized by eating something then taking the pill and eating a bit more. This worked the best for me.
I didnt lie down for a while after taking it either. I remained somewhat active, which aids in digestion, and this also helped minimize discomfort.

My side effects lasted all of one day. It just felt like I had a brick in my gut.
Food helped.
It took a few tries but I figured out what worked best for me and I suggest you do the same.

You should talk to your physician as well as your pharmacist. They'll be able to give you more of the information you're seeking.
Remember that no two people react the same.

Good luck to you :)





All times are GMT -7. The time now is 03:32 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!